Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION HYPERGEOMETRIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1315

  • Page / 53

Export

Selection :

  • and

ON CERTAIN INFINITE INTEGRALS INVOLVING GENERALIZED HYPERGEOMETRIC FUNCTIONDENIS RY.1972; BUL. INST. POLITECH. IASI, 1; ROMAN.; DA. 1972; VOL. 18; NO 1-2; PP. 61-64; ABS. ROUM.; BIBL. 4 REF.Serial Issue

APPLICATION DU PRODUIT DE BINOMES AU CALCUL DE LA FONCTION DE KUMMERKORNILOV VE.1972; IZVEST. TOMSK. POLITEKH. INST. S. M. KIROVA; S.S.S.R.; DA. 1972; VOL. 205; PP. 139-143; BIBL. 3 REF.Serial Issue

APPLICATION DES FRACTIONS CONTINUES AU CALCUL DES FONCTIONS HYPERGEOMETRIQUES GENERALISEESKORNILOV VE.1972; IZVEST. TOMSK. POLITEKH. INST. S. M. KIROVA; S.S.S.R.; DA. 1972; VOL. 205; PP. 160-164; BIBL. 7 REF.Serial Issue

A CLASS OF HYPERGEOMETRIC FUNCTIONS.KARLSSON PW.1976; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1976; VOL. 79; NO 1; PP. 36-40; BIBL. 7 REF.Article

A NOTE ON CERTAIN REDUCIBLE CASES OF THE GENERALIZED HYPERGEOMETRIC FUNCTION.REKHA PANDA.1976; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1976; VOL. 79; NO 1; PP. 41-45; BIBL. 5 REF.Article

PERMUTATIONS, SEQUENCES AND SPECIAL FUNCTIONS.CARLITZ L.1975; S.I.A.M. REV.; U.S.A.; DA. 1975; VOL. 17; NO 2; PP. 298-322; BIBL. 29 REF.Article

FORMULAE EXPRESSING GENERALIZED HYPERGEOMETRIC FUNCTIONS IN TERMS OF THOSE OF LOWER ORDER.MANJARI CHAKRABARTY.1974; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1974; VOL. 77; NO 3; PP. 199-202; BIBL. 3 REF.Article

AN EXPANSION OF HYPERGEOMETRIC FUNCTION.PATHAN MA.1974; BULL. MATH. SOC. SCI. MATH. REPUBL. SOCIAL. ROUMAN.; ROUMAN.; DA. 1974; VOL. 18; NO 1-2; PP. 183-186; BIBL. 6 REF.Article

DER GEGENWAERTIGE STAND DER THEORIE UND DER ANALYTISCHEN AUSWERTUNG VON NICHTRESONANTEN THERMONUKLEAREN REAKTIONS RATEN = ETAT ACTUEL DE LA THEORIE ET EVALUATION ANALYTIQUE DES TAUX DE REACTIONS THERMONUCLEAIRES NON RESONNANTSHAUBOLD HJ; JOHN RW.1982; ASTRON. NACHR.; ISSN 0004-6337; DDR; DA. 1982; VOL. 303; NO 3; PP. 161-187; ABS. ENG; BIBL. 1 P.Article

MULTIPLE INTEGRALS INVOLVING THE H-FUNCTION OF TWO VARIABLES.VASISHTA SK; GOYAL SP.1976; PROC. INDIAN ACAD. SCI., A; INDIA; DA. 1976; VOL. 83; NO 2; PP. 41-49; BIBL. 8 REF.Article

A NOTE ON HYPERGEOMETRIC FUNCTIONS OF TWO VARIABLES.SHARMA BL.1976; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1976; VOL. 79; NO 2; PP. 169-172; BIBL. 13 REF.Article

L'EQUATION DE SCHROEDINGER DANS LA BASE DES FONCTIONS POTENTIELLES ANGULAIREBURSAK AV; GORBATOV AM.1975; JADER. FIZ.; S.S.S.R.; DA. 1975; VOL. 21; NO 6; PP. 1347-1350; ABS. ANGL.; BIBL. 3 REF.Article

A NOTE INVOLVING A THEOREM ON GENERALIZED HYPERGEOMETRIC POLYNOMIALS.MANILAL SHAH.1975; ISTANBUL. TEK. UNIV. BUL.; TURK.; DA. 1975; VOL. 28; NO 2; PP. 1-4; ABS. TURC; BIBL. 3 REF.Article

SOME BILINEAR AND BILATERAL RELATIONS FOR HYPERGEOMETRIC FUNCTIONS OF THREE VARIABLES.DESHPANDE VL.1974; PUBL. INST. MATH.; YOUGOSL.; DA. 1974; VOL. 17; NO 31; PP. 59-67; BIBL. 12 REF.Article

SOME INEQUALITIES INVOLVING THE FOX'S H-FUNCTION.RAINA RK; KOUL CL.1976; PROC. INDIAN ACAD. SCI., A; INDIA; DA. 1976; VOL. 83; NO 1; PP. 33-40; BIBL. 4 REF.Article

FORMULAE FOR HYPERGEOMETRIC FUNCTIONS OF TWO VARIABLES.SHARMA BL; ABIODUN RFA.1973; AN. UNIV. BUCURESTI, MAT.-MEC.; ROMAN.; DA. 1973; VOL. 22; NO 2; PP. 137-139; BIBL. 9 REF.Article

ON CERTAIN EXPANSIONS OF GENERALIZED HYPERGEOMETRIC FUNCTIONS INVOLVING FREE PARAMETERSDENIS RY.1972; R.C. CIRCOLO MAT. PALERMO; ITAL.; DA. 1972; VOL. 21; NO 1-2; PP. 42-46; BIBL. 12 REF.Serial Issue

SOME EXPANSIONS OF HYPERGEOMETRIC FUNCTIONS IN SERIES OF HYPERGEOMETRIC FUNCTIONS.SRIVASTAVA HM; REKHA PANDA.1976; GLASGOW MATH. J.; G.B.; DA. 1976; VOL. 17; NO 1; PP. 17-21; BIBL. 6 REF.Article

DISTRIBUTION OF THE QUOTIENT OF TWO INDEPENDENT HOTELLING'S T2-VARIATES.GUPTA AK; GOVINDARAJULU Z.1975; COMMUNIC. STATIST.; U.S.A.; DA. 1975; VOL. 4; NO 5; PP. 449-453; BIBL. 3 REF.Article

EXPRESSIONS FOR SOME HYPERGEOMETRIC FUNCTIONS OF MATRIX ARGUMENT WITH APPLICATIONS.MUIRHEAD RJ.1975; J. MULTIVAR. ANAL.; U.S.A.; DA. 1975; VOL. 5; NO 3; PP. 283-293; BIBL. 14 REF.Article

SISTER CELINE'S TECHNIQUE AND ITS GENERALIZATIONSZEILBERGER D.1982; J. MATH. ANAL. APPL.; ISSN 0022-247X; USA; DA. 1982; VOL. 85; NO 1; PP. 114-145; BIBL. 18 REF.Article

SOME BASIC HYPERGEOMETRIC EXTENSIONS OF INTEGRALS OF SELBERG AND ANDREWSASKEY R.1980; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1980; VOL. 11; NO 6; PP. 938-951; BIBL. 41 REF.Article

FURTHER SERIES EXPANSIONS OF THE SOLUTIONS OF THE CONFLUENT HYPERGEOMETRIC EQUATION.KAY P; REISSLAND JA.1974; J. PHYS. A; G.B.; DA. 1974; VOL. 7; NO 13; PP. 1502-1513; BIBL. 7 REF.Article

ASYMPTOTIC VALUE OF THE MEAN OF A FUNCTION OF A NORMAL RANDOM VARIABLEKHURSHEED ALAM.1972; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1972; VOL. 23; NO 4; PP. 495-498; BIBL. 2 REF.Serial Issue

INEQUALITIES FOR HYPERGEOMETRIC FUNCTIONS.BUSCHMAN RG.1976; MATH. OF COMPUT.; U.S.A.; DA. 1976; VOL. 30; NO 134; PP. 303-305; BIBL. 6 REF.Article

  • Page / 53